# SDR 2003FA0000487

- Difficulty date: May 1, 2003
- Submitted: May 14, 2003
- Operation: General aviation
- Aircraft: N9173Z
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622039
- Aircraft time: 4,324 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION, TWO CRACKS WERE FOUND ON THE LOWER LEFT WING SKIN, NEAR THE LOWER SPAR CAP, OUTBOARD OF THE MAIN LANDING GEAR DOOR HINGE.  BOTH CRACKS WERE LOCATED NEAR THE DOUBLER, KIT NR 766-210, PREVIOUSLY INSTALLED IAW MFG SB.  THIS AIRCRAFT HAS 4324.7 HRS TT AND 3476.3 HRS SINCE THE KIT WAS INSTALLED.  INSPECTION SHOWED NO DELAMINATION OF INNER DOUBLERS.  RECOMMEND INSPECTING ANNUALLY.
